Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Discomfort, burning, itching, yellowish clear discharge, bloating post sex. Had total hysterectomy few months back. Yeast infection?

I am 4 months post-op total hysterectomy , waited 8 weeks to try having sex-all has been fine. Over the weekend, I had sex more-and this past week i ve felt discomfort; burning, itching, and discharge-clear and yellowish. Also this week i ve felt bloated and have had problems with gas. Do you think I have a yeast infection? Does a hysterectomy affect/effect (?) the bowels? Thank you
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
hi ,i think u had an abdominal hysterectomy where bowel adherence could be there but rarely there is chance of bowel obstruction. bloating could be due some changes in ur diet. the burning could be due to vaginal dryness .in yeast infection u get a curdy white discharge.kindly consult ur doctor to rule out any infection.
Answered: Wed, 20 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor